RUS  ENG
Full version
JOURNALS // Matematicheskoe modelirovanie // Archive

Mat. Model., 2001 Volume 13, Number 11, Pages 69–87 (Mi mm806)

This article is cited in 1 paper

Parametric regularisation of the hydrogen permeability model with dynamic boundary conditions

Yu. V. Zaika

Institute of Applied Mathematical Research, Karelian Research Centre, RAS

Abstract: Inverse nonlinear problem of determination of hydrogen transport parameters in stratified materials is considered. The model takes into account diffusion, invertible capture and sorption-desorption processes on surface, that leads to dynamic boundary conditions. For the concentration impulses method the equation of stationar oscillations of concentration is obtained. Parametric identification scheme of the model is proposed. Techniques of Fourier series and conjugate equations is used.

Received: 04.12.2000



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025